Search Discussions

Main Content

Treating MS

wmargo
New to the area*

I've just moved to Lindon, UT and am needing to get established with a new MS Specialist in the Salt Lake City area. Would appreciate suggestions on who to see. Who is your favorite MS doctor? Thank you!   Read More

livinglifejoy

I've been taking Copxone since late November so I know it hurts, but last night was b-a-d. The past 2 injections (including last night) were leg days. The first one, I used the autoject for and it was more painful, and bled a bit more than my normal. Then last night, I injected the other leg manually thinking… Read More

rblackman
For anyone not on medication

Hello all! So I was diagnosed on April 30, 2018 and was put on medication in Mid-June. Since then I have started my now 3rd medication due to being allergic to the first two. I now fell I may be allergic to this one but may not know yet until next week when I do my first full injection. So here it is; I just… Read More

bethanyrc
Newly Diagnosed: Ocrevus or Tysabri?*

I was recently diagnosed and because of the amount of lesions in my cervical spine, my doctor is recommending an aggressive treatment. She told me her top two choices are ocrevus and tysabri. I've done a decent amount of research and am leaning towards tysabri. However, I just talked to a friend who has had MS… Read More

megan
Side effect?*

Hi, I got my rituxin infusion on December 27th I noticed a few days after I have a bruise on my inner ankle and it hurts when I push in the bone. It also has been swelling. I went to the doctor and they ruled out things they think it could be. I’m at a lose and am not sure if this is a side effect of rituxin… Read More

waltzing_matilda

I saw my neurologist today.  We have been discussing switching me from Gilenya (which doesn't seem to be doing anything for me) to Ocrevus.  I almost pulled the trigger on the switch today (at least the preiminary parts) but I chickened out.  I am terrified at the idea of stopping Gilenya because some people… Read More

Joani
Ampyra*

Why should I take Ampyra is my balance and coordinaiton are already very unstable?  Two of the side effects are dizziness and impaired balance.  When I asked my specialist what could help with wlking, he suggested Ampyra knowing I have extreme balance and coordination issues.  We also talked about an AFO for… Read More

lizzybell
Gilyena*

Failed Avonex, caused depression. I started Copaxone in January and was doing fine until my liver enzymes came back way to high. Now doc wants to start Gilyena ..... Thoughts anyone? It seems to have a lot of side effects........ Ready go!!!! Read More

rweiss789
Gilenya & Low Lymphocyte Count*

I was diagnosed with MS this past February. I started taking Gilenya in April. After about 2 months on Gilenya I had labs done and my doctors noticed a drop in my lymphocyte count which is what they were expecting. Fast-forward to about 6 months on Gilenya. I just had labs done again and my lymphocyte count… Read More

Nancy-F
Alpha Lipoic Acid *

Hello! My Neurologist recently suggested I try 1200 mg of Alpha Lipoic Acid.  There are so many brands on the market that I do not know what brand to chose that will provide a high quality supplement.  After speaking with the doctor, they recommended that I find one that has been USP verified.  The only brand… Read More

rblackman
anyone else on Tecfidera ?*

hey everyone ! It’s been a while since I’ve been on here.  since being diagnosed back in April things have been pretty up and down. My doctor had me on copaxone however I needed to be taken off due to an allergic reaction. Now I am on Tecfidera and haven’t had many issues except one of the issues is a rash. Two… Read More

dchill

I’ve been hearing a lot recently about stopping medication for MS patients.  I’m only looking for personal opinions and would never do anything without Physician recommendation.  What I’d like to know is if anyone has completely stopped all MS medication, how long it’s been, and how you’re doing?  Also curious… Read More

cmthom711
Ocrevus Side Effects *

Hi, I just received my second treatment of Ocrevus for my MS and so far the treatments which are every six months seem to be working ok. However, after each treatment I get horrible stomach aches and such bad muscle cramps in my calf muscles I can barely walk. Does anyone else experience this or anything… Read More

Tweety
Retuximab Treatment *

I am looking into taking Retuximab for the treatment of my MS. I was diagnosed with MS 18 years ago. I had a flare last July and did the 3 day steroid treatment. I had always treated my MS with injections (Copaxone and Beteseron). I was told I needed to begin taking a more aggressive drug. My neurologist… Read More

livinglifejoy
Where should I inject first?*

I'll be starting my injections soon (non brand name copaxone). My doctor wants me to come into her office for training for the first injection. Now I'm trying to decide where I should inject as my first location. I know I'll eventually have to inject everywhere, but I can't think of a place that sounds good… Read More